# SDR SWAA2025051469459

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 55,155 hours, 33,363 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN<[01] REMOVED AND REPLACED L1 DOOR ASSIST COLLARS AND REATTACHED DOOR ASSIST HANDLE IAW AMM 51-11-31
